# SDR AUS20010415

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE AND MAIN WHEEL HALVES (5OFF6) CORRODED WITH BEARINGS SPINNING IN THE WHEEL HALVES. CORROSION ALSO FOUND IN AREA OF THE FELT SEALS.
